Alert archive / Georgia / Red Flag Warnings in 2010
Red Flag Warning 44, NWS Atlanta, GA
NWS Atlanta, GA issued this red flag warning at Dec 6, 2010, 3:07 AM EST for 26 counties in Georgia. It took effect at Dec 6, 2010, 12:00 PM EST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2010, 3:07 AM EST (08:07 UTC)
- In effect from
- Dec 6, 2010, 12:00 PM EST
- Expired
- Dec 6, 2010, 2:30 PM EST
- In force
- 3 hr
- Issued by
- NWS Atlanta, GA
All 26 counties
Baldwin County, GA, Bleckley County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Hancock County, GA, Houston County, GA, Jefferson County, GA, Johnson County, GA, Laurens County, GA, Macon County, GA, Montgomery County, GA, Peach County, GA, Pulaski County, GA, Schley County, GA, Sumter County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Washington County, GA, Wheeler County, GA, Wilcox County, GA, Wilkinson County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1559 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- -100 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
067 WWUS82 KFFC 060807 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 307 AM EST MON DEC 6 2010 GAZ061-073-074-076-080-083>086-092>098-104>113-061615- /O.NEW.KFFC.FW.W.0044.101206T1700Z-101207T0000Z/ /O.NEW.KFFC.FW.A.0032.101207T1700Z-101208T0000Z/ HANCOCK-BALDWIN-WASHINGTON-JEFFERSON-TAYLOR-TWIGGS-WILKINSON- JOHNSON-EMANUEL-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 307 AM EST MON DEC 6 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING FOR PORTIONS OF CENTRAL GEORGIA... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR PORTIONS OF NORTH AND CENTRAL GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING FOR AREAS GENERALLY ALONG A LINE FROM BUTLER TO SPARTA. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR AREAS ALONG AND SOUTH OF A LINE FROM LAGRANGE TO ATHENS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 19 TO 25 PERCENT AND NORTHWEST WINDS UP TO 25 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE FIRE WEATHER WATCH INCLUDES THE OCONEE NATIONAL FOREST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO 96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND THE FIRE WEATHER WATCH. $$ GAZ038-039-049>051-056-058>060-062-066>072-075-078-079-081-082- 089>091-102-103-061615- /O.NEW.KFFC.FW.A.0032.101207T1700Z-101208T0000Z/ OGLETHORPE-WILKES-MORGAN-GREENE-TALIAFERRO-SPALDING-BUTTS-JASPER- PUTNAM-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES- GLASCOCK-HARRIS-TALBOT-CRAWFORD-BIBB-MUSCOGEE-CHATTAHOOCHEE- MARION-STEWART-WEBSTER- 307 AM EST MON DEC 6 2010 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR PORTIONS OF NORTH AND CENTRAL GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR AREAS ALONG AND SOUTH OF A LINE FROM LAGRANGE TO ATHENS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 19 TO 25 PERCENT AND NORTHWEST WINDS UP TO 25 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WATCH INCLUDES THE OCONEE NATIONAL FOREST. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO 96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH. $$
3 follow-up statements
000 WWUS82 KFFC 060943 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 443 AM EST MON DEC 6 2010 GAZ061-073-074-076-080-083>086-092>098-104>113-061745- /O.CON.KFFC.FW.W.0044.101206T1700Z-101207T0000Z/ /O.CON.KFFC.FW.A.0032.101207T1700Z-101208T0000Z/ HANCOCK-BALDWIN-WASHINGTON-JEFFERSON-TAYLOR-TWIGGS-WILKINSON- JOHNSON-EMANUEL-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 443 AM EST MON DEC 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING FOR PORTIONS OF CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR PORTIONS OF NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING FOR AREAS GENERALLY ALONG A LINE FROM BUTLER TO SPARTA. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR AREAS ALONG AND SOUTH OF A LINE FROM LAGRANGE TO ATHENS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 19 TO 25 PERCENT AND NORTHWEST WINDS UP TO 25 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE FIRE WEATHER WATCH INCLUDES THE OCONEE NATIONAL FOREST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO 96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND THE FIRE WEATHER WATCH. $$ GAZ038-039-049>051-056-058>060-062-066>072-075-078-079-081-082- 089>091-102-103-061745- /O.CON.KFFC.FW.A.0032.101207T1700Z-101208T0000Z/ OGLETHORPE-WILKES-MORGAN-GREENE-TALIAFERRO-SPALDING-BUTTS-JASPER- PUTNAM-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES- GLASCOCK-HARRIS-TALBOT-CRAWFORD-BIBB-MUSCOGEE-CHATTAHOOCHEE- MARION-STEWART-WEBSTER- 443 AM EST MON DEC 6 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR PORTIONS OF NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR AREAS ALONG AND SOUTH OF A LINE FROM LAGRANGE TO ATHENS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 19 TO 25 PERCENT AND NORTHWEST WINDS UP TO 25 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WATCH INCLUDES THE OCONEE NATIONAL FOREST. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO 96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH. $$
996 WWUS82 KFFC 061616 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1116 AM EST MON DEC 6 2010 GAZ061-073-074-076-080-083>086-092>098-104>113-070000- /O.CON.KFFC.FW.W.0044.101206T1700Z-101207T0000Z/ /O.CON.KFFC.FW.A.0032.101207T1700Z-101208T0000Z/ HANCOCK-BALDWIN-WASHINGTON-JEFFERSON-TAYLOR-TWIGGS-WILKINSON- JOHNSON-EMANUEL-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 1116 AM EST MON DEC 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR PORTIONS OF CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITIES AND GUSTY WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR CENTRAL AND PORTIONS OF NORTH GEORGIA DUE TO LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR AREAS GENERALLY ALONG AND SOUTH OF A LINE FROM BUTLER TO SPARTA. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR AREAS ALONG AND SOUTH OF A LINE FROM LAGRANGE TO ATHENS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 19 TO 25 PERCENT AND NORTHWEST WINDS 10 TO 20 MPH WITH GUSTS AROUND MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE FIRE WEATHER WATCH INCLUDES THE OCONEE NATIONAL FOREST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO 96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND THE FIRE WEATHER WATCH. $$ GAZ038-039-049>051-056-058>060-062-066>072-075-078-079-081-082- 089>091-102-103-070000- /O.CON.KFFC.FW.A.0032.101207T1700Z-101208T0000Z/ OGLETHORPE-WILKES-MORGAN-GREENE-TALIAFERRO-SPALDING-BUTTS-JASPER- PUTNAM-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES- GLASCOCK-HARRIS-TALBOT-CRAWFORD-BIBB-MUSCOGEE-CHATTAHOOCHEE- MARION-STEWART-WEBSTER- 1116 AM EST MON DEC 6 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR CENTRAL AND PORTIONS OF NORTH GEORGIA DUE TO LOW RELATIVE HUMIDITIES... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR AREAS ALONG AND SOUTH OF A LINE FROM LAGRANGE TO ATHENS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 19 TO 25 PERCENT AND NORTHWEST WINDS 10 TO 15 MPH WITH SOME HIGHER GUSTS. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WATCH INCLUDES THE OCONEE NATIONAL FOREST. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO 96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH. $$
018 WWUS82 KFFC 061930 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 230 PM EST MON DEC 6 2010 GAZ061-073-074-076-080-083>086-092>098-104>113-062030- /O.CAN.KFFC.FW.W.0044.000000T0000Z-101207T0000Z/ /O.CAN.KFFC.FW.A.0032.101207T1700Z-101208T0000Z/ HANCOCK-BALDWIN-WASHINGTON-JEFFERSON-TAYLOR-TWIGGS-WILKINSON- JOHNSON-EMANUEL-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 230 PM EST MON DEC 6 2010 ...RED FLAG WARNING IS CANCELLED... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE RED FLAG WARNING. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. CURRENT RELATIVE HUMIDITIES ARE RUNNING IN THE 25 TO 30 PERCENT RANGE AND 4 HOUR DURATIONS WILL NOT BE POSSIBLE TODAY. SUSTAINED WINDS ARE LESS THAN 20 MPH AND GUSTS TO 25 MPH ARE ISOLATED AT BEST. FOR TUESDAY...IT LOOKS LIKE IT WILL BE HARD TO GET DURATIONS OF 4 HOURS OR MORE OF RELATIVE HUMIDITIES OF 25 PERCENT OR LESS SO THE WATCH HAS BEEN CANCELLED. $$ GAZ038-039-049>051-056-058>060-062-066>072-075-078-079-081-082- 089>091-102-103-062030- /O.CAN.KFFC.FW.A.0032.101207T1700Z-101208T0000Z/ OGLETHORPE-WILKES-MORGAN-GREENE-TALIAFERRO-SPALDING-BUTTS-JASPER- PUTNAM-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES- GLASCOCK-HARRIS-TALBOT-CRAWFORD-BIBB-MUSCOGEE-CHATTAHOOCHEE- MARION-STEWART-WEBSTER- 230 PM EST MON DEC 6 2010 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE FIRE WEATHER WATCH. IT LOOKS LIKE IT WILL BE HARD TO GET DURATIONS OF 4 HOURS OR MORE OF RELATIVE HUMIDITIES OF 25 PERCENT OR LESS SO THE WATCH HAS BEEN CANCELLED. $$ BDL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Dec 5, 9:48 PM EST, 5 hours 19 minutes earlier.
Area forecast discussion, Dec 5, 9:48 PM EST, 5 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 948 PM EST SUN DEC 5 2010 .UPDATE... QUICK UPDATE TO REINTRODUCE FLURRIES TO NE GA AND INCREASE SKY COVER OVER NW 1/3 OF CWA. STRATOCU HAS MARCHED STEADILY ACROSS NW GA THIS EVENING AND ALMOST TO KATL AND KGVL AS OF 930PM. CAA IS STRONG BUT STRATOCU SHOULD NOT EXPECTED TO PUSH MUCH FURTHER INTO CWA TONIGHT. ALSO RECVD REPORT OF ENOUGH FLURRIES OR A LIGHT SNOW SHOWER TO MAKE THE ROADS WET NEAR BLAIRSVILLE. ANY SNOW WILL NOT ACCUMULATE NOR WILL WET ROADS REFREEZE. PRECIPITATION AMOUNTS WILL WILL VERY SMALL (LESS THAN .01) AND WINDS WILL BE STRONG ENOUGH FOR EVAPORATION TO KEEP ROADS MOSTLY DRY AND ICE FREE. REST OF CWA TO REMAIN CLEAR BUT COLD AND FAIRLY BLUSTERY TONIGHT. REST OF FCST LOOKS GOOD. SNELSON && .PREV DISCUSSION... /ISSUED 702 PM EST SUN DEC 5 2010/ SHORT TERM /TONIGHT THROUGH TUESDAY/... COMMUNICATION PROBLEMS HAVE NOT ALLOWED TO VIEW MUCH OF THE 12Z DATA BUT A STRONG PRESSURE GRADIENT WILL KEEP STRONGER AND GUSTY WINDS OVER THE AREA THROUGH TUESDAY. CURRENT WIND ADVISORY WILL BE ALLOWED TO EXPIRE AS OVERALL WINDS WILL DROP BELOW CRITERIA FOR THE OVERNIGHT HOURS BUT WILL GET AT LEAST CLOSE TO CRITERIA FOR SOME OF THE DAY MONDAY AND POSSIBLY TUESDAY. NO PRECIP IS EXPECTED THIS PERIOD AS THE AIRMASS IS TOO DRY EXCEPT FOR THE STRATOCU(SC) FIELD THAT COULD SPIT SOME FLURRIES UNTIL IT DRIES UP. THE CLOUD FIELD IS EXPECTED TO DIMINISH TONIGHT BUT IT IS FAR FROM CERTAIN. A COLD AIRMASS WILL CONTINUE TO INCREASE OVER THE CWA. FORECAST LOW TEMPERATURES RUNNING AROUND 12 DEGREES BELOW NORMAL TONIGHT AND FAVORED THE WARMER 12Z MET GUIDANCE OVER THE 06Z MAV GUIDANCE. FORECAST LOW TEMPERATURES MONDAY NIGHT RUNNING AROUND 15 DEGREES BELOW NORMAL AND GENERALLY FAVORED THE SLIGHTLY WARMER MET GUIDANCE. FORECAST HIGH TEMPERATURES RUNNING 15-18 DEGREES BELOW NORMAL FOR MONDAY AND AM GOING ZERO-4 DEGREES BELOW GUIDANCE NUMBERS. FORECAST HIGH TEMPERATURES RUNNING 17-20 DEGREES BELOW NORMAL ON TUESDAY AND AM GOING ZERO-6 DEGREES BELOW GUIDANCE. OVERALL CONFIDENCE IS MEDIUM TO HIGH. LONG TERM /WEDNESDAY THROUGH SUNDAY/... COMMUNICATIONS PROBLEMS HAVE NOT ALLOWED TO VIEW THE NEW 12Z LONG RANGE FORECAST MODELS. THE FOLLOWING SUMMARY OF THE EXTENDED PERIOD IS FROM THE SUNDAY MORNING FORECAST RELEASE: ALTHOUGH MODELS STILL DIFFER ON TIMING AND LOCATION OF NEXT SYSTEMS IN THE EXTENDED PERIOD...LATEST RUNS SEEM MORE IN LINE. DRY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH LATE WEEK. GFS MOVES A SURFACE LOW OVER THE GREAT LAKES BY FRIDAY...SKIRTING TO OUR NORTH...AND DRAGGING A COLD FRONT THROUGH THE CWA INTO THE WEEKEND. A SECOND LOW DROPS OUT OF THE MIDWEST BY EARLY SUNDAY...BRINGING THE NEXT POTENTIAL FOR PRECIPITATION. ECMWF...HOWEVER...IS A LITTLE FASTER ON THE TIMING OF THE FIRST LOW...AND THEN DEVELOPS THE SECOND OVER THE PLAINS BY LATE SATURDAY. CONTINUED WITH A COMPROMISE OF THE MODELS...WEIGHING A LITTLE MORE ON THE ECMWF. SLIGHT CHANCE POPS BEGIN FRIDAY...WITH SLIGHT CHANCE TO CHANCE POPS CONTINUING THROUGH THE WEEKEND. TEMPERATURES GENERALLY EXPECTED TO REMAIN BELOW NORMAL THROUGH THE EXTENDED. FIRE WEATHER... WHILE 10 HOUR FUELS OVER N GA ARE ABOVE 10 PERCENT...THE FUELS HAVE DRIED TO CRITICAL OVER PARTS OF CENTRAL GA. A PORTION OF CENTRAL GA FROM MCN S COULD GET AT LEAST CLOSE TO 4 HOURS DURATION OF RH'S 25 PERCENT OR LESS MONDAY WITH WINDS IN THE 10-20 MPH RANGE AND GUSTS AROUND 25 MPH. HOWEVER...NOT ENOUGH CONFIDENCE TO ISSUE A RED FLAG WARNING AT THIS TIME. NORTH GA WILL SEE LOWEST RH'S IN THE 25-35 PERCENT RANGE WITH SIMILAR WINDS. TUESDAY COULD SEE SIMILAR CONDITIONS WITH WINDS GENERALLY 10-20 MPH AND GUSTY. CENTRAL GA WILL SEE THE LOWEST RH'S IN THE 20-30 PERCENT RANGE BUT 4 HOUR DURATIONS ARE NOT EXPECTED AT THIS TIME. LOWEST RH'S FOR N GA ARE EXPECTED IN THE 25 TO 40 PERCENT RANGE. 33 && .AVIATION... 00Z UPDATE... VFR CIGS ACROSS TAF SITES MAINLY SCT040-050...WITH MID CLOUDS BKN 040-050 OVER NORTH GEORGIA. EXPECT MID LEVEL DECK TO REMAIN NORTH OF TAF SITES OVERNIGHT WITH VFR THRU THE PERIOD. WINDS WILL REMAIN NW WITH WIND SPEEDS IN THE 10-14KT RANGE GUSTING 20-24KTS... INCREASING TO 25-28KT GUSTS TOMORROW AFTERNOON. NO PRECIPITATION OR RESTRICTIONS TO VSBYS EXPECTED. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE IN ALL ELEMENTS. 12 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 26 42 22 40 / 0 0 0 0 ATLANTA 26 39 23 38 / 0 0 0 0 BLAIRSVILLE 19 34 16 30 / 10 10 5 0 CARTERSVILLE 24 39 21 38 / 0 0 0 0 COLUMBUS 28 45 25 43 / 0 0 0 0 GAINESVILLE 25 38 23 37 / 0 0 0 0 MACON 25 45 24 42 / 0 0 0 0 ROME 24 39 22 38 / 0 0 0 0 PEACHTREE CITY 24 41 23 39 / 0 0 0 0 VIDALIA 31 47 28 46 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 13
Hazardous weather outlook, Dec 5, 5:47 AM EST, 21 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 547 AM EST SUN DEC 5 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 547 AM EST SUN DEC 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT WIND GUSTS UP TO 40 MPH POSSIBLE TODAY. .SYNOPSIS... A STRONG COLD FRONT PUSHED THROUGH GEORGIA SATURDAY EVENING...LEAVING GUSTY WINDS AND COOL TEMPERATURES IN ITS WAKE. WIND GUSTS UP TO 40 MPH ARE POSSIBLE TODAY AS A DEEP UPPER LOW PRESSURE SYSTEM MOVES UP THE EAST COAST AND HIGH PRESSURE MOVES INTO THE SOUTHEAST U.S. NO OTHER HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 3:07 AM EST | Fire Weather Watch | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 47 more | 11 hr |
Nearby
Red Flag Warnings in Georgia, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.